# SDR R61A2021040300314

- Difficulty date: March 17, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 13,838 hours, 9,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FWD FUSELAGE FLOOR STRUCTURE L/H INBOARD SEAT TRACK UPPER SURFACE AT FR 16.  FWD FUSELAGE FLOOR STRUCTURE CORRODED L/H INBD SEAT TRACK AT FR16, REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-41-01 AND 51-43-01.
